# SDR IPXA2017032815602

- Difficulty date: March 27, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 11,948 hours, 4,426 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE ILLUMINATED TWICE DURING FLIGHT.  R & R THE FIRE DETECTORS IAW AMM 26-11-02-401. OPS CHECKED GOOD.
